# SDR 2004UALA00628

- Difficulty date: June 29, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 37,419 hours, 12,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE STRAP AT STA 1400 CORRODED BETWEEN STRINGERS 27L AND 30.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SECTION BETWEEN STR 26L AND 28L AND INSTALLED EXTERNAL DOUBLER CENTERED ON STR 29L.
